Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 13)
Article Information:

A Method for Defuzzification Based on General Translation

R. Saneifard and S. Khodaei
Corresponding Author:  R. Saneifard 

Key words:  Correlation, defuzzification, fuzzy intervals, fuzzy sets, , ,
Vol. 4 , (13): 1850-1856
Submitted Accepted Published
November 21, 2011 January 04, 2012 July 01, 2012
Abstract:

The problem of defuzzification is examined in this study from a broader perspective as a special way of dealing with the general problem of retranslation. The study includes an overview of different formulations of the problem of defuzzification, as well as an overview of methods that have been suggested in the literature to deal with the problem. Our own approach to defuzzification, which is described in the study with details, is based on relevant measures of uncertainty-based information. This study is a companion to our recent study that addresses the general problem of retranslation in calculating concepts. Another application of this defuzzification noticed at the end of this article.
Abstract PDF HTML
  Cite this Reference:
R. Saneifard and S. Khodaei, 2012. A Method for Defuzzification Based on General Translation.  Research Journal of Applied Sciences, Engineering and Technology, 4(13): 1850-1856.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved